# SDR AALA202205160767

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 60,109 hours, 36,081 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR JAMMED. CLEANED AND ADJUSTED LAVATORY DOOR LOCK PER AMM 12-21-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
